About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 180672, 13 pages
Research Article

The Existence of Positive Solutions for Fractional Differential Equations with Sign Changing Nonlinearities

College of Sciences, Hebei University of Science and Technology, Hebei, Shijiazhuang 050018, China

Received 23 March 2012; Revised 11 June 2012; Accepted 12 June 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Weihua Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Weihua Jiang, “Eigenvalue interval for multi-point boundary value problems of fractional differential equations,” Applied Mathematics And Computation, vol. 219, no. 9, pp. 4570–4575, 2013. View at Publisher ยท View at Google Scholar